Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 591041, 24 pages
http://dx.doi.org/10.5402/2011/591041
Research Article

Some Properties of the Complement of the Zero-Divisor Graph of a Commutative Ring

Department of Mathematics, Saurashtra University, Rajkot 360 005, India

Received 19 April 2011; Accepted 17 May 2011

Academic Editors: D. Anderson, V. Drensky, and D. Herbera

Copyright © 2011 S. Visweswaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. F. Anderson and P. S. Livingston, β€œThe zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. D. D. Anderson and M. Naseer, β€œBeck's coloring of a commutative ring,” Journal of Algebra, vol. 159, no. 2, pp. 500–514, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. D. F. Anderson, A. Frazier, A. Lauve, and P. S. Livingston, β€œThe zero-divisor graph of a commutative ring. II,” in Ideal theoretic methods in commutative algebra, vol. 220 of Lecture Notes in Pure and Applied Mathematics, pp. 61–72, Dekker, New York, NY, USA, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  4. D. F. Anderson, R. Levy, and J. Shapiro, β€œZero-divisor graphs, von Neumann regular rings, and Boolean algebras,” Journal of Pure and Applied Algebra, vol. 180, no. 3, pp. 221–241, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. D. F. Anderson and S. B. Mulay, β€œOn the diameter and girth of a zero-divisor graph,” Journal of Pure and Applied Algebra, vol. 210, no. 2, pp. 543–550, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. D. F. Anderson and A. Badawi, β€œOn the zero-divisor graph of a ring,” Communications in Algebra, vol. 36, no. 8, pp. 3073–3092, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. M. Axtell, J. Coykendall, and J. Stickles, β€œZero-divisor graphs of polynomials and power series over commutative rings,” Communications in Algebra, vol. 33, no. 6, pp. 2043–2050, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. F. Azarpanah and M. Motamedi, β€œZero-divisor graph of C(X),” Acta Mathematica Hungarica, vol. 108, no. 1-2, pp. 25–36, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. I. Beck, β€œColoring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. R. Levy and J. Shapiro, β€œThe zero-divisor graph of von Neumann regular rings,” Communications in Algebra, vol. 30, no. 2, pp. 745–750, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. T. G. Lucas, β€œThe diameter of a zero divisor graph,” Journal of Algebra, vol. 301, no. 1, pp. 174–193, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. S. B. Mulay, β€œCycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. S. P. Redmond, β€œCentral sets and radii of the zero-divisor graphs of commutative rings,” Communications in Algebra, vol. 34, no. 7, pp. 2389–2401, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. K. Samei, β€œThe zero-divisor graph of a reduced ring,” Journal of Pure and Applied Algebra, vol. 209, no. 3, pp. 813–821, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory, Universitext, Springer, New York, NY, USA, 2000.
  16. W. Heinzer and J. Ohm, β€œOn the Noetherian-like rings of E. G. Evans,” Proceedings of the American Mathematical Society, vol. 34, pp. 73–74, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. W. Heinzer and J. Ohm, β€œLocally noetherian commutative rings,” Transactions of the American Mathematical Society, vol. 158, pp. 273–284, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. S. Visweswaran, β€œSome results on the complement of the zero-divisor graph of a commutative ring,” Journal of Algebra and its Applications, vol. 10, no. 3, pp. 573–595, 2011. View at Google Scholar
  19. T. W. Hungerford, Algebra, vol. 73 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1980.
  20. N. Ganesan, β€œProperties of rings with a finite number of zero divisors,” Mathematische Annalen, vol. 157, pp. 215–218, 1964. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley Publishing Company, Reading, Mass, USA, 1969.
  22. I. Kaplansky, Commutative Rings, The University of Chicago Press, Chicago, Ill, USA, 1974.
  23. R. Gilmer, Multiplicative ideal theory, Dekker, New York, NY, USA, 1972.
  24. S. Visweswaran, β€œACCR pairs,” Journal of Pure and Applied Algebra, vol. 81, no. 3, pp. 313–334, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet